# SDR SWAA002382

- Difficulty date: November 18, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 58,006 hours, 62,170 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 27 INCH LONG SKIN CREASE IN RT HORIZ STAB, GOING THROUGH A PREVIOUS REPAIR; EXTENDING DIAGONALLY FROM 2 AFT OF L/E SPAR AT L/E STA 198.23 TO 5.5 FWD OF REAR SPAR AT APPROX ELEV STA 168.67.  REPAIRED SKIN PER DWG 65C36195 & SRM.
